MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD® ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD® ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7021-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has not returned the device to the manufacturer for device evaluation.If the device becomes available and is returned and evaluated, the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
It was reported that a cadd® administration set was found to be leaking "medical fluid" during use.No injury was reported.
 
Additional Manufacturer Narrative
One device was returned for evaluation in unused condition and without its original packaging.Visual inspection of the device found that there was delamination of the solvent bond between the pump tube and tubing.Functional testing involved a leak test and found that the device leaked at the solvent bond.A review of the testing and inspection documents was performed and deemed adequate and correct.A review of the manufacturing process was performed on a similar part and found no discrepancies.Leak and pull testing was performed on 4 sample devices and found no discrepancies or leaks.Based on the evidence, the root cause was attributed to a manufacturing issue.
 
Additional Manufacturer Narrative
One device was returned for evaluation in unused condition and without its original packaging.Visual inspection of the device found that there was delamination of the solvent bond between the pump tube and tubing.Functional testing involved a leak test and found that the device leaked at the solvent bond.A review of the testing and inspection documents was performed and deemed adequate and correct.A review of the manufacturing process was performed on a similar part and found no discrepancies.Leak and pull testing was performed on 4 sample devices and found no discrepancies or leaks.Based on the evidence, the root cause was attributed to a manufacturing issue.For all enquires or follow up questions related to the record, do not use (b)(6) located in section g1, please direct those to the following: (b)(6) corrected data: g7: follow-up number.

Brand Name
CADD® ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
s.a. de c.v. ave calidad no. 4
parque industrial internaciona
tijuana, 22425
MX   22425
Manufacturer Contact
jennifer meng
6000 nathan lane north
minneapolis, MN 55442
7633833078
MDR Report Key6585093
Report Number3012307300-2017-01073
Device Sequence Number78728
Product Code FPA
UDI-Device Identifier10610586019760
UDI-Public10610586019760
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K895046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number21-7021-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2017
Supplement Date Received by Manufacturer10/12/2017
Not provided
Initial Report FDA Received Date05/23/2017
Supplement Report FDA Received Date03/12/2024
10/31/2017
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown